# SDR IPXA2017031315074

- Difficulty date: March 10, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 28,352 hours, 18,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SUPERNUMERARY SMOKE GOGGLES ELASTIC BANDS OVER STRETCHED.  REMOVED AND REPLACED THE SMOKE GOGGLES IAW MM 25-64-00.
